# SDR DXTA200601589

- Difficulty date: September 3, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 5,584 hours, 3,462 cycles
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Condition: Dirty
- Location: Flap Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O CONFIG ILLUMINATES WHEN T/O POWER APPLIED.  COMPLETED CHECKLIST, ALL ITEMS WERE IN PROPER CONFIGURATION.  TESTED SEVERAL MORE TIMES STATIC (ON TAXI WAY) MALFUNCTION CONTINUED AFTER TRIMS RESET, PARKING BRAKE CYCLED, AIR BRAKE RECYCLED.  GAINED ACCESS TO FLAP/SLAT SWITCHES.  CLEANED & INSPECTED.  CONDUCTED FUNCTIONAL TEST OF TAKEOFF SAFETIES: INDICATION LOGIC / ALARM TEST.  NO DEFECTS NOTED, FUNCTIONAL TEST GOOD AT THIS TIME IAW F2000 M/M 31-301 & 31-300.  RESTORED ACCESS ITEMS.
